# SDR U2RA2023040300017

- Difficulty date: March 26, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 83,596 hours, 16,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901154
- Part serial: 000192
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CRACK ON THE R/H INBOARD FORE-FLAP THAT EXCEEDS ALLOWABLE DAMAGE LIMITS IN B747 SRM 57-53-01-0I-1 FIGURE 1:  CRACK LOCATION AT RWBL 360, ON NOSE RIB SPLICE ANGLE.  REMOVED AND REPLACED FORE-FLAP ASSEMBLY.
